Advertisement

Numerische Mathematik

, Volume 9, Issue 1, pp 46–50 | Cite as

Separation theorems for normalizable matrices

  • A. S. Householder
Article

Keywords

Mathematical Method Normalizable Matrice Separation Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bauer, F. L., andA. S. Householder: Moments and characteristic roots. Numer. Math.2, 42–53 (1960).Google Scholar
  2. [2]
    Falk, Sigurd: Einschließungssätze für Eigenwerte und Vektoren normaler Matrizenpaare. Wiss. Z. Tech. Univ. Dresden10, 9033–39 (1961).Google Scholar
  3. [3]
    —— Einschließungssätze für die Eigenwerte normaler Matrizenpaare. Z. Angew. Math. Mech.44, 41–55 (1964).Google Scholar
  4. [4]
    —— Einschließungssätze für die Eigenvektoren normaler Matrizenpaare. Z. Angew. Math. Mech.45, 47–56 (1965).Google Scholar
  5. [5]
    Householder, A. S.: Localization of the characteristic roots of matrices. Recent advances in matrix theory, p. 39–60. Madison and Milwaukee: The Univ. of Wisc. Press 1964.Google Scholar
  6. [6]
    —— The theory of matrices in numerical analysis. New York-Toronto-London: Blaisdell Publishing Co. 1964. xi+257 pp.Google Scholar
  7. [7]
    Swanson, C. A.: An inequality for linear transformations with eigenvalues. Bull. Amer. Math. Soc.67, 607–608 (1961).Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • A. S. Householder
    • 1
  1. 1.Oak Ridge National LaboratoryOak RidgeUSA

Personalised recommendations